# SDR FDEA202109072237

- Difficulty date: September 7, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 106,889 hours, 21,670 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A71241
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CORROSION REMOVAL - LOWER CENTER CARGO COMPARTMENT BILGE STATION 5-113   TO STATION 5-123, LONGERON 48 RIGHT HAND, LONGERON SPLICE FOUND WITH CRACKED. LOWER CENTER CARGO COMPARTMENT BILGE STATION 5-113 TO STATION 5-123, LONGERON   48 RIGHT HAND, CRACKED SPLICE REMOVED AND INSTALLED WITH FABRICATED SPLICE AS   PER SRM 51-33-01-OG. SPLICE FABRICATED AS PER DOUGLAS DRAWING A5A7124 REVISION D.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
